# SDR GTIA000209

- Difficulty date: May 25, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 679 - FOUND FLOOR EMERGENCY LIGHT WILL NOT LAY FLAT, KEEPS POPPING OUT AT ROW 27.  SECURED TRACK LIGHT OPS CHECK OK IAW MM 33-50.  (M)
